# SDR AALA201705169053

- Difficulty date: May 13, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 21,049 hours, 17,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 43531030082
- Condition: Corroded
- Location: Frames 43-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT MAIN CABIN INBOARD SEAT TRACK AT Y270 BETWEEN FRAMES 43 AND 50, UPPER SECTION OF TRACK.  REPLACED THE SEAT TRACK IAW SRM 53-00-10, REPAIR 51, AND DRAWING 190-22607-475.
